EconPapers    
Economics at your fingertips  
 

Uniform Convexity and Convergence of a Sequence of Sets in a Complete Geodesic Space

Yasunori Kimura, Shuta Sudo and Christopher Goodrich

Abstract and Applied Analysis, 2022, vol. 2022, 1-11

Abstract: In this paper, we first introduce two new notions of uniform convexity on a geodesic space, and we prove their properties. Moreover, we reintroduce a concept of the set-convergence in complete geodesic spaces, and we prove a relation between the metric projections and the convergence of a sequence of sets.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/9534978.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/9534978.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9534978

DOI: 10.1155/2022/9534978

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9534978